MathSciNet Relay Station
MathSciNet bibliographic data
MR1329387 (96k:35159) 35Q53 (35Bxx)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis A bilinear estimate with applications to the KdV equation. J. Amer. Math. Soc. 9 (1996), no. 2, 573–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement